RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 57, Issue 1  


On large deviation principles for random walk trajectories. II
A. A. Borovkov, A. A. Mogul'skii
3
On local mixing conditions for SDE approximations
A. Yu. Veretennikov, S. A. Klokov
35
Nonuniform estimates of convergence rate in the central limit theorem
Yu. S. Nefedova, I. G. Shevtsova
62
The exact asymptotic of small deviations for a series of Brownian functionals
Ya. Yu. Nikitin, R. S. Pusev
98
On new forms of asymptotic expansions in the central limit theorem
V. V. Senatov, V. N. Sobolev
124
On negative binomial approximation
P. Vellaisamy, N. S. Upadhye, V. Cekanavicius
141

Short Communications
On a distribution of sums of identically distributed random variables
A. G. Barseghyan
155
The entropy of the Erdos measure for the pseudogolden ratio
Z. I. Bezhaeva, V. I. Oseledets
158
A functional central limit theorem for the measure of level surfaces of a Gaussian random field
D. Meschenmoser, A. P. Shashkin
168
The limit theorems for first passage time of Markov chain for nonlinear boundary
F. G. Ragimov, F. D. Azizov
178
Modeling the genetic algorithm by a nonhomogeneous Markov chain: weak and strong ergodicity
V. S. Campos, A. G. Pereira, J. A. Rojas Cruz
185
Continuous disintegrations of Gaussian processes
T. LaGatta
192

News of Scientific Life
The Seventh Chinese symposium on probability limit theory and asymptotic statistical theory of large samples
204
To the 60-th birthday of V. A. Vatutin
206
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020